# SDR F3LA2023111000201

- Difficulty date: October 31, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 18,043 hours, 7,979 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001273921-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION FOUND R/H SHEAR PLATE FR69-70 CRAKED REPLACEMENT REQUIRED AS PER SRM 53-41-14-283-009 REV. 38.   REPLACED RH SHEAR PLATE AS PER SRM 51-72-11-911-001 REV 38.  MX ACTION IS ACCEPTABLE.
